MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS TSB2020 SLF GRIPPING RESORB MESH 20X20CM; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA

SOFRADIM PRODUCTION SAS TSB2020 SLF GRIPPING RESORB MESH 20X20CM; MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Model Number TSB2020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Seroma (2069)
Date of Event 01/22/2025
Type of Reportable Event Malfunction

Brand Name
TSB2020 SLF GRIPPING RESORB MESH 20X20CM
Common Device Name
MESH, SURGICAL, ABSORBABLE, ABDOMINAL HERNIA
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50829159
Report Number9615742-2026-00830
Device Sequence Number8644542
Product Code OWT
UDI-Device Identifier10884521809710
UDI-Public(01)10884521809710(17)270731(10)SYH2195X(20)01
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K233661
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTSB2020
Device Catalogue NumberTSB2020
Device Lot NumberSYH2195X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/18/2026
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale
Patient Weight234 LB
Patient RaceWhite